# SDR HNAA2022042500168

- Difficulty date: April 18, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 40,174 hours, 36,297 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  692     28-21  2704993  18APR22  CHS  CLOSE
AT MAX THRUST ON TAKE OFF HAD E2 FUEL LOW PRESSURE CAUTION DISPLAYED. REJECTED TAKEOFF. C/W MAINT PROCEDURE. PUMP 2A IS ON THE MEL

FACT  23APR22  10:26  ROA
T/S FIM 28-45-00-810-802-A THRU BLOCK 42 SHORTSIGNED RNR FUEL PUMP 2A IRW AMM 28-21-00 SHORT SIGNED OPS CHECK IAW AMM 28-45-00-700-801-AG GOOD OK FOR SERVICE CLEAR MEL 28-3
